Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials


Authors: Vittorio Coti Zelati and Paul H. Rabinowitz
Journal: J. Amer. Math. Soc. 4 (1991), 693-727
MSC: Primary 58E05; Secondary 34C37, 58F05, 58F15, 70H05
MathSciNet review: 1119200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58E05, 34C37, 58F05, 58F15, 70H05

Retrieve articles in all journals with MSC: 58E05, 34C37, 58F05, 58F15, 70H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1119200-3
PII: S 0894-0347(1991)1119200-3
Article copyright: © Copyright 1991 American Mathematical Society